advertisement
Question
Posted by: Concerned | 2009-04-15

Dilated pupils

My daughter experiences dilated pupils from time to time. This is worrying and also embarrassing since she has been asked the unkind question ' are you on drugs' .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Concerned
Dilated pupils are most commonly caused by medications, drugs or poisons, but can also happen with epilepsy, liver failure and very low blood pressure (shock/heart attacks etc). Is she on any medications?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement